


default search action
"On the second greedy weight for linear codes of dimension 3."
Wende Chen, Torleiv Kløve (2001)
- Wende Chen, Torleiv Kløve:
On the second greedy weight for linear codes of dimension 3. Discret. Math. 241(1-3): 171-187 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.